2018 WWA Ani	nual Meeting Afternoon Agenda:	Saturday	1/27/18
11:30-12:00	Registration for the Annual Meeting		Kelcy/Tom
12:00-12:30	Luncheon		
12:30 pm	Opening of open session - all members, board, staff		Don - intro
12:40 pm	Remarks by Board President, introduction of the new Board & new officers Bruce		
12:45 pm	Recognition of 2017 High Performance Volunteers		Don Kirby/BOD
	All Chapters Achieving Goal - 2017 All Chapters Achieving Super Goal - 2017 Best Improvement to 2016 Best Fundraising Efficiency Highest Net Event Contribution - 2017 Volunteer of the Year - 2017		
1:00 pm	2017 Review/2018 Preview - WWA Wetlands Restoration	on Program	Peter Ziegler
1:30 pm	Q & A - Project Program		Peter Ziegler
1:45 pm	BREAK - 15 minutes		
2:00 pm	WWA Hall of Fame: introduction/inductions/speeches		Chris/committee
2:30 pm	2018 Waterfowl Weekend - DCCE/Calling Championsh	ips	Bruce/Joe/Rob
2:45 pm	2018 Waterfowl hunters' survey results, review, next ste	eps	Don
2:55 pm	2018 WWA event plan: outreach & fundraising, Shoot Series, State Hunt Don/Tom		
3:05 pm	2018 <u>Conservation Calendar</u> campaign review, 2019 up	odate Ro	b/Al/Randy/Tom
3:15 pm	PENDING		To Be Confirmed
3:25 pm	Abrams Long-Term Project Update		Don Kirby
3:35 pm	WWA Adopt A Wildlife Area efforts - 2017/2018		Mike/Al/Ritchie?
3:45 pm	BREAK - 10 minutes		
3:55 pm	Introduce Taylor Finger: WDNR Migratory Game Bird E	Ecologist	Don
4:00 pm	Presentation on "Early Teal" experiment & operational s	status	Taylor Finger
4:25 pm	Q & A, discussion period, regarding "early teal" hunting	opportunity N	Ioderator: Bruce
5:00 pm	Adjourn		